Homotopy limits for 2-categories

Gambino, N orcid.org/0000-0002-4257-3590 (2008) Homotopy limits for 2-categories. Mathematical Proceedings of the Cambridge Philosophical Society, 145 (1). pp. 43-63. ISSN 0305-0041



Copyright, Publisher and Additional Information: © Cambridge Philosophical Society 2008. This article has been published in a revised form in Mathematical Proceedings of the Cambridge Philosophical Society [https://doi.org/10.1017/S0305004108001266]. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works.
  • Published (online): 1 July 2008
  • Published: 1 July 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 04 Mar 2020 14:20
Last Modified: 04 Mar 2020 14:20
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0305004108001266

Share / Export